# SDR AWXA200301213

- Difficulty date: October 12, 2003
- Submitted: October 13, 2003
- Operation: Air carrier
- Aircraft: N829AW
- Make and model: Airbus A319-132
- Aircraft serial: 1563
- Aircraft time: 7,764 hours, 2,994 cycles
- System (JASC): 2930 · Hydraulic Indicating System
- Part: Concentrator
- Part number: 350E5500202
- Part serial: 0E5006245
- Condition: Failed
- Location: Zone 120
- Part time: 5,476 hours, 2,141 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON CLIMB OUT OF PHX EN ROUTE FOR YVR YELLOW HYDRAULIC OVERHEAT INTERMITTENTLY FLASHED ON HYDRAULIC PAGE, TURNED BACK TO PHX. MAINTENANCE REMOVED AND REPLACED THE NR 1 SYSTEM DATA AQUISITION CONCENTRATOR (SDAC) IAW AMM 31-55-34, OPERATIONAL CHECK WAS GOOD. MANUFACTURER RECOMMENDED REPLACEMENT OF WIRE ASSEMBLY (P/N LA1E50200HW0100), INPUT BOARD (P/N LA1E50100H3320C, AND INPUT CONVERSION BOARD (P/N LA1E50100H3310A). PARTS WERE REPLACED AND UNIT WAS TESTED IAW CMM 31-55-44, REV. 3.
